# SDR SWAA2024072404703

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH VERTICAL BEAM STRAP BS 1016-1024; LBL 3; WL 208<[01] REMOVED AND REPLACED TENSION STRAP AT BS 1016-1024; LBL 3; WL 208 IAW SRM 51-40-02-0G-0 AND DWG # 147A5600 REV B;[02] VERIFIED STEPS AND CORRECTIVE ACTION ITEM; CARD COMPLETE.
